IBUPROM FOR CHILDREN FORTE 200MG 150ML — MADE IN POLAND — FREE SHIPPING
(IBUPROM FOR CHILDREN FORTE )
Ibuporm for Children Forte is a medicine in the form of an oral suspension with a strawberry flavor containing the active substance: ibuprofen, classified as a non-steroidal anti-inflammatory preparation.
The preparation is intended for use in infants from 3 years of age and children in the case of:
- fever of various origins, including viral infections and post-vaccination reaction),
- pain of various origins of mild to moderate intensity, including headache, throat and muscle pain, e.g. in the course of viral infections,
- pain in muscles, joints and bones as a result of musculoskeletal injuries (strains, sprains),
- pain resulting from soft tissue injuries and postoperative pains,
- toothache, including after dental or teething procedures,
- earaches occurring in inflammation of the middle ear.
Relief and treatment of pain, fever and inflammation.
1 ml of oral suspension contains:
active ingredient: ibuprofen (40 mg),
excipients: sodium benzoate (E 211), anhydrous citric acid, sodium citrate, sodium saccharin, sodium chloride, 15 cP hypromellose, xanthan gum, liquid maltitol, glycerol, thaumatin (E 957), strawberry flavor (contains substances identical to natural flavors , natural flavors, maltodextrin, triethyl citrate, propylene glycol and benzyl alcohol), purified water.
Analgesic, anti-inflammatory, antipyretic.
The recommended daily dose of Ibuprom for Children Forte is 20 mg to 30 mg / kg body weight administered according to the scheme:
Infants from 3 to 6 months (5-7.6 kg): 1.25 ml 3 times per day (150 mg ibuprofen per day).
Infants from 6 to 12 months (7.7-9 kg): 1.25 ml 3 to 4 times per day (150-200 mg ibuprofen per day).
Children from 1 to 3 years (10-15 kg): 3 times 2.5 ml per day (300 mg ibuprofen per day).
Children from 4 to 6 years (16-20 kg): 3 times 3.75 ml per day (450 mg of ibuprofen per day).
Children from 7 to 9 years (21-29 kg): 3 times 5 ml per day (600 mg of ibuprofen per day).
Children from 10 to 12 years of age (30-40 kg): 3 times 7.5 ml per day (900 mg of ibuprofen per day).
Adults and children over 12 years of age: 3 times 10ml (1200mg ibuprofen daily) for the treatment of pain and fever until symptoms resolve.
People with mild or moderate renal or hepatic impairment: no dose reduction is necessary.
The package includes a syringe with a scale for easy dosing. There should be a break between doses of 6 to 8 hours. Shake well before use. The preparation can be administered directly or dissolved in water or juice. In people with a sensitive digestive tract, it is recommended to take the preparation with a meal or wash it down with milk. The use of the preparationin children under 6 months of age should be consulted with a doctor, and if the symptoms worsen or persist after 24 hours, a doctor should be consulted. If, in children over 6 months of age, the use of this medicine is required for more than 3 days or its condition worsened, a doctor should be consulted. Do not use more than the recommended dose. The preparation is intended for short-term use only. In the event of accidental overdose, contact your doctor or pharmacist immediately and consider administration of activated charcoal within 1 hour of the overdose.
Hypersensitivity to the active substance or any of the excipients and other similar NSAID painkillers.
History of allergy symptoms in the form of runny nose, urticaria or bronchial asthma after taking acetylsalicylic acid or other non-steroidal anti-inflammatory preparatios (NSAIDs).
Peptic ulcer of the stomach and / or duodenum, active or past, perforation or bleeding, also with those occurring after the use of NSAIDs.
Severe liver failure, severe kidney failure, or severe heart failure.
Concomitant use of other non-steroidal anti-inflammatory preparations, including COX-2 inhibitors.
Third trimester of pregnancy.
The preparation should be stored below 25 ° C, out of the reach and sight of young children.
Use within 6 months after opening.
Ibuprom For Children Forte, like any other preparation, can cause side effects, but not everybody gets them. Patients with pre-existing autoimmune diseases (SLE, mixed connective tissue disease) are more likely to experience side effects.
Stop taking the preparation immediately and contact your doctor if you experience:
Common (affects 1 to 10 patients in 100):
- heartburn, stomach pain, nausea and indigestion, vomiting, gas, diarrhea, constipation.
Uncommon (in 1 to 10 out of 1,000 patients):
- gastritis, inflammation of the large intestine and worsening of Crohn's disease,
- headache, dizziness, insomnia, agitation, irritability, fatigue, visual disturbances,
- stomach ulcers that may bleed or rupture
- mouth ulcers and / or swelling and irritation of the skin
- hypersensitivity reactions with rash and itching, asthma attacks (with possible drop in blood pressure).
Rare (1 to 10 users in 10,000):
- tinnitus (ringing in the ears).
Very rare (less than 1 in 10,000 patients):
- inflammation of the esophagus or pancreas, bowel obstruction
- severe skin reactions including reddening rash and blisters that may be scaly, accompanied by fever, chills and muscle aches, malaise, Stevens-Johnson syndrome; in exceptional cases, severe skin infections with smallpox (chickenpox) have occurred,
- decreased urination and swelling (possible acute kidney failure or inflammation which may also manifest as cloudy urine, blood in the urine, back pain, swelling in the legs or general malaise),
- problems with blood cell production (first symptoms are fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe exhaustion, nose and skin bleeding, unexplained or unusual bruising)
- psychotic reactions, depression,
- worsening of inflammation due to infection
- swelling, high blood pressure, palpitations, heart failure, heart attack
- liver problems or inflammation of the liver, which may be manifested by yellow skin and eyes, or light stools and dark urine
- symptoms of aseptic meningitis along with a stiff neck, headache, malaise, fever or impaired consciousness.
Tell your doctor or pharmacist about all the preparations you are taking or are taking recently, and about those you plan to use, in particular:
- medicines with anticoagulant activity, including aspirin (acetylsalicylic acid), warfarin, ticlopidine,
- medications to lower blood pressure,
- painkillers, acetylsalicylic acid or other non-steroidal anti-inflammatory preparations
- heart medications,
- lithium and methotrexate,
Warnings and Precautions
Consult your doctor before starting the preparation if you suffer from:
- lupus erythematosus or mixed connective tissue disease,
- symptoms of allergic reactions after taking acetylsalicylic acid in the past
- digestive system diseases and chronic inflammatory bowel diseases (ulcerative colitis, Crohn's disease),
- high blood pressure and / or cardiac dysfunction,
- kidney problems
- liver dysfunction
- blood coagulation disorders,
- active or past bronchial asthma or symptoms of allergic reactions,
- Congenital fructose intolerance (due to the possibility of converting maltitol, one of the excipients, into fructose),
- heart problems such as heart failure, angina pectoris (chest pain), heart attack, bypass surgery, peripheral arterial disease (poor blood circulation in the legs due to narrowing or blockage of the arteries) or if you have had a stroke
- high blood pressure, diabetes mellitus, high cholesterol, a family history of heart disease or stroke, or if you smoke.
The preparation may adversely affect female fertility, however, this effect is temporary and disappears after the end of treatment.
If the patient is pregnant or breastfeeding, thinks that she may be pregnant or is planning to have a baby, consult a doctor or pharmacist before using this medicine.
It is not recommended to use the preparation in the first 6 months of pregnancy.
Medicines cannot be used in the third trimester of pregnancy due to the risk of complications in the mother and child in the perinatal period.
Ibuprofen may pass into the breast milk in small amounts, but there are no known adverse effects in breast-fed infants.
Bronchospasm may occur after taking the preparation.
There is a risk of kidney problems in dehydrated children.
There is a risk of gastrointestinal haemorrhage, ulceration or perforation, which may be fatal and not always preceded by warning symptoms; in the event of gastrointestinal haemorrhage or ulceration, treatment should be withdrawn immediately.
Patients with a history of gastrointestinal disease, especially the elderly, should inform their physician about any unusual gastrointestinal symptoms (especially bleeding), especially at the beginning of treatment.
The simultaneous and long-term use of various painkillers may result in kidney damage with the risk of kidney failure.
Taking medications like ibuprofen may be associated with a slightly increased risk of heart attack (heart attack) or stroke.
Do not exceed the recommended dose and duration of treatment
If, after 3 days of using the preparation, the symptoms do not improve or worsen, consult a doctor.
The preparation contains liquid maltitol: consult your doctor if you have an intolerance to some sugars.
The preparation contains 4.8 mg / ml sodium, which should be taken into account in patients with reduced kidney function and in patients on a sodium diet symptoms of intestinal bleeding, including severe stomach pain, black tarry stools, bloody vomiting that looks like coffee grounds symptoms of rare but serious allergic reactions such as worsening of asthma, unexplained wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty breathing, palpitations, drop in blood pressure leading to shock, which can occur even after the first use of this medicine severe skin reactions including skin rash spreading over the whole body, peeling, blistering and flaking skin taking ibuprofen may be associated with a slightly increased risk of heart attack (heart attack) or stroke.
- Customer from Värmdö registered for an account
- Customer from BRIGHTON logged in
- Customer from SANTARCANGELO DI ROMAGNA logged in
- Customer from SANTARCANGELO DI ROMAGNA registered for an account
- Customer placed a new order for Emla cream 30 g — Made in UK — Free Delivery
- Customer placed a new order for EKTIN EYE DROPS 10 ML - MADE IN USA - FREE SHIPPING
- Customer from Wasaga Beach logged in
- Customer from Wasaga Beach logged in
- Customer placed a new order for 2 x ALTACET 1% GEL 75G — MADE IN POLAND — FREE SHIPPING
- Customer placed a new order for 2 x VENORUTON FORTE 60 TABS — MADE IN SWITZERLAND — FREE SHIPPING
- Customer from Maalea adummim registered for an account
- Customer placed a new order for Mensil 25 mg, 8 chewable tablets — Made in Poland — Free Delivery
- Customer from Hollywood logged in
- Customer from Nottingham logged in
- Customer from Fredericksburg placed a new order for EKTIN EYE DROPS 10 ML - MADE IN USA - FREE SHIPPING
- Customer from Fredericksburg registered for an account
- Customer from Nottingham placed a new order for Ismigen sublingual tablets 50mg, 30 pcs — Made in Italy — Free Delivery
- Customer from Nottingham registered for an account
- Customer from GLASGOW placed a new order for 2 x TOBRADEX EYE OINTMENT 3,5G — MADE IN BELGIUM — FREE SHIPPING
- Customer from GLASGOW registered for an account